Oh my gosh!!!! I hope you are feeling better after that ordeal and a trip to the ER! And I hope you are able to get some rest now, as I know sometimes the steroids will interfere with your sleep too....not to mention having to wake up so dang often to use the drops!
Thank goodness you were able to go right in so they could treat you when you arrived at the ER. I worry about y'all, since you said it will often take some time to get on the list to see a specialist.
I am SO very glad that Dub is there to take care of you....what a hero he is with spoiling and caring for the fids all the time, and taking care of his little woman when she gets an ailment once in a while.
I will keep y'all in my thoughts and hope that you don't lose your sight anyway, after all of the treatment you've gone thru. Take it easy and get lots of rest cuz that's the best way for your body to repair itself and heal.
Love and hugs....Kay and Freddy